DePagter, B. (1984) The space of extended orthomorphisms in a Riesz space. Pacific Journal of Mathematics, 112 (1). pp. 193-210. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:DEPpjm84
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:DEPpjm84
We study the space Orth[infinity](L) of extended orthomorphisms in an Archimedean Riesz space L and its analogies with the complete ring of quotients of a commutative ring with unit element. It is shown that for any uniformly complete f-algebra A with unit element, Orth[infinity](A) is isomorphic with the complete ring of quotients of A. Furthermore, it is proved that for any uniformly complete Riesz space L the space Orth[infinity]( L) is isomorphic to the lateral completion of L. Finally, it is shown that for any uniformly complete Riesz space L the ring Orth[infinity](L) is von Neumann regular.
|Additional Information:||© 1984 Pacific Journal of Mathematics. Received March 17, 1982 and in revised form August 27, 1982. Work on this paper was supported by a NATO-Science Fellowship from the Netherlands Organization for the Advancement of Pure Research (Z.W.O.).|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||01 Sep 2005|
|Last Modified:||26 Dec 2012 08:40|
Repository Staff Only: item control page